# SDR AALA202407085770

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 30,761 hours, 4,161 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 283292
- Part serial: 839203781
- Condition: Inoperative
- Location: Mlg
- Part time: 27,829 hours, 3,464 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AMBER "GEAR DOOR" AND "GEAR DISAGREE" EICAS MSGS DISPLAYED AFTER TAKEOFF. EICAS SHOWED BOTH MAIN UP & NOSE GEAR DOWN. GEAR LOWERED MANUALLY. RETUNED TO FIELD AND LANDED OVERWIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED THE NOSE LANDING GEAR CONTROL VALVE.
